# SDR DU4R2006611

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N933DL
- Make and model: Doug MD 83
- Aircraft serial: 49720
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 163-197
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FS L-22L CRACK INDICATIONS NOTED FROM FASTENER COUNTERSINK EDGE AT FS-190 0.02" AT 4 O'CLOCK, FS-193 0.03" AT 4 O'CLOCK, FS-194 0.015" AT 4 O'CLOCK, FS-195 0.06" AT 1 O'CLOCK AND 0.04" AT 4 O'CLOCK, FS-197 0.03" AT 4 O'CLOCK.  REPAIRED FS-163 TO FS-197.5 BY TRIMMING OUT CRACKED AREAS, FABRICATED AND INSTALLED  DOUBLER 50" BY 22-5/8" FROM 7075-T6 .071" AND FILLER 34-7/8" BY 3" FROM 2024-T3 .050" IAW DELTA EA 09-069085-12 AD REV D DATED 07-15-05 ME02.
